# SDR IXXA060057S

- Difficulty date: October 16, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT WIND CENTER LEADING EDGE RIB SUPPORT STRAP CRACKED AT STATION XFS 366.500.  REMOVE DAMAGED STRAP.  FABRICATED NEW STRAP, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW STRAP AND FASTENERS AT LEFT WING CENTER LEADING EDGE STATION XFS 366.500 IAW DC8 SRM 57-1-0, AND 51-1-20.
